MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 05060303001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The meter test strip lot number and expiration date were not provided.The meter and strips have been requested for return.The product has not been received at this time.If the product is returned in the future, a follow-up report will be submitted.On a regular basis, accu-chek inform strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.
 
Event or Problem Description
There was an allegation of questionable glucose results from the accu-chek inform ii meter.At 18:15, the meter result was 32.6 mmol/l.At 18:22, the laboratory result was 68.2 mmol/l.At 18:26, the laboratory result was >69 mmol/l and was considered critical.At 18:27, the meter result was 29.4 mmol/l.
 
Additional Manufacturer Narrative
The customer returned the suspect meter and strips, which were tested with a retention meter and controls.Control ranges: level 1: 30-60 mg/dl.Level 2: 261-353 mg/dl.Results: level 1: 44, 45, 45 mg/dl.Level 2: 299, 300, 298 mg/dl.All returned results were within the acceptable range.The meter was disassembled for further investigation.No damage or contamination was observed.The log file did not indicate any hardware or software issues.Per product labeling for the test strips: if peripheral circulation is impaired, collection of capillary blood from the approved sample sites is not advised as the results might not be a true reflection of the physiological blood glucose level.The test strip lot was 671499 with an expiration date of 05/2026.Medwatch fields d9-device available for evaluation and d9-date device returned were updated.

Brand Name
ACCU-CHEK INFORM II METER + RF
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23956132
Report Number1823260-2026-00024
Device Sequence Number9528179
Product Code LFR
UDI-Device Identifier04015630925469
UDI-Public04015630925469
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05060303001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown